MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number SYNERGY CW4 ARTHROSCOPY PUMP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery the pump suddenly built-up pressure continuously without stopping.Per complaint reporter there was no harm for patient, operator or third party.No further information was received.Update (b)(6) it was confirmed that the error occurred during an arthroscopy surgery.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SYNERGY CW4 ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24590246
Report Number1220246-2026-01364
Device Sequence Number9495768
Product Code HRX
UDI-Device Identifier00888867251182
UDI-Public(01)00888867251182(11)220902(10)22201005
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY CW4 ARTHROSCOPY PUMP
Device Catalogue NumberAR-6485
Device Lot Number22201005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown